MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVIGATED NIM-SPINE PEDICLE ACCESS SYSTEM KIT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MEDTRONIC NAVIGATION, INC NAVIGATED NIM-SPINE PEDICLE ACCESS SYSTEM KIT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 9733497
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a sacroiliac and thoracolumbar procedure.It was reported that the health care professional (hcp) opened and used a new product to complete the surgery.The broken part didn¿t fall in the patient, the instrument was remove from the bone and the hcp could see that the plastic part was broken but still attached.They removed the broken part from the rest of the instrument when the instrument was on the instrument table.It is unknown how the instrument broke.There was no reported impact on patient outcome.

Brand Name
NAVIGATED NIM-SPINE PEDICLE ACCESS SYSTEM KIT
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key12539817
Report Number1723170-2021-02383
Device Sequence Number4584135
Product Code MAX
UDI-Device Identifier00643169555495
UDI-Public00643169555495
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2023
Device Model Number9733497
Device Catalogue Number9733497
Device Lot Number210326K
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1